# SDR 97ZZZX2505

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corrosion
- Location: Pnl 3458
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOW OUT PANEL 3458 HAS CORROSION AT BONDING WIRE ATTACH.  FABBED AND INSTALLED NEW PANEL 3458 IAW 727 SRM'S 51-40-3 AND 51-30-2.
